# SDR DL764091448

- Difficulty date: September 7, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 32,435 hours, 7,875 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

A/C 1816 DIVERTED TO ATL BECAUSE OF PASSENGER O2 MASK DEPLOYED.  FLIGHT CREW NOTICED A LOUD SCRATCHING NOISE IN THE P/A AND NUMEROUS C/B'S POPPED.  T/S FOUND WIRE BUNDLE ARC BURNED OVER LAV L1.  ALSO FOUND LA SYS H1 C/B POPPED ON P37 LAV FLUSH SYS N10 P34 AND LAV SHO D4 ON P36 ALSO POPPED.  704304  RE PACKED O2 MASKS ON L/S O A/C 6887480, DISCONNECTED C/P D 3881 D3879 AND D5160 ABOVE LAV.  REMOVED HARNESS W0220 FOR REPLACEMENT.  878465 FABRICATED NEW HARNESS W0820 PER WSPM AND WDM.  684597 INSTALLED NEW HARNESS WO820 FROM D5160 TOD3881 AND D3879.
